# SDR CA000320032

- Difficulty date: February 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,646 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Condition: Failed
- Location: Te Flaps
- Component: Te Flap Control, Vickers
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW RECEIVED A FLAPS FAIL WARNING. MAINTENANCE REPLACED THE FECU AND THE BPSU P/N 855D100-9.
